MathSciNet Relay Station
MathSciNet bibliographic data
MR1982665 35K57 (35B41 35K50 35R10 37L30)
Wang, Linshan; Xu, Daoyi Asymptotic behavior of a class of reaction-diffusion equations with delays. J. Math. Anal. Appl. 281 (2003), no. 2, 439–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement